# SDR SWAA2013011811562

- Difficulty date: January 17, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 57,995 hours, 47,269 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546430130
- Part serial: BN813
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B FOREFLAP HAS DELAM AFT OF PREVIOUS REPAIR.  REMOVED AND REPLACED RIGHT I/B FOREFLAP ASSY AND I/B AND O/B TOGGLE ASSYS PER MM.  RIG AND OP'S CHECK GOOD. TAG 495044 P/N ON: 65-46430-130 S/N ON: 1909 P/N OFF: S/N OFF: BN813
